# SDR DALA2023100208071

- Difficulty date: September 28, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 94,043 hours, 44,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0668 CORROSION ON FLOOR STRUCTURE BTW STA 319 TO STA 322 RBL 4 ITS OUT OF LIMITS. CORRECTIVE ACTION SUMMARY OF NRC 00555: FLOOR STRUCTURE BTW STA 319 TO STA 322 RBL 4 WAS FABRICATED PER B757 DWG 141N5160, BAC 1508-238 AND INSTALLED PER B757-200 SRM 51-40-02. (2991439)
